MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SIL UM SNAP

Medline Industries, LP MEDLINE; 1LYR TRY 16FR 10ML 100% SIL UM SNAP
Catalog Number URO175816C
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Codes Exposure to Body Fluids (1745); Chemical Exposure (2570)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "catheter disconnected from urine meter during chemotherapy procedure, leading to leakage of urine + chemotherapy drug.".
 
Additional Manufacturer Narrative
The customer reported that the catheter disconnected from the drain bag tubing during intravesical chemotherapy, and the patient and nurse were exposed to the chemotherapy drug due to the disconnection.Medline quality did not receive a sample nor photographs of the reported product; a review of the device history record for the reported item found no similar issues reported, and a post-market retrospective review of the past 6 months preceding the reported issue revealed 0 additional complaints of catheter disconnection with respect to uro175816c.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time, and medline quality will continue to monitor for the issue through bi-weekly complaint meetings and monthly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYR TRY 16FR 10ML 100% SIL UM SNAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50674490
Report Number1417592-2026-34127
Device Sequence Number10423419
Product Code OHR
UDI-Device Identifier10193489988727
UDI-Public10193489988727
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175816C
Device Lot Number24KBO453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown